# SDR ABXA9800786

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56410082
- Condition: Corroded
- Location: Bs 798
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 798 RIGHT BELOW CUSP AREA CORRODED OUT ON FORWARD AND AFT SIDE OF FITTING.  REPAIRED IAW DWG 5641008 AND ABX REA D853-22904 MR.
